# SDR F2PA202511040256

- Difficulty date: October 27, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N301AZ
- Make and model: Emb EMB-505
- Aircraft serial: 50500377
- Aircraft time: 6,118 hours, 4,275 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7805019
- Part serial: 1491
- Condition: Faulted
- Location: Cockpit
- Part time: 6,118 hours, 4,275 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LAND AT KAPF THE FLAPS FAILED TO LOWER. AIRCRAFT MADE AN UN-EVENTFUL LANDING W/O FLAP USE. FLAP SYSTEM WAS TROUBLESHOT AND THE FLAP HANDLE CONTROL ASSEMBLY WAS DETERMINED TO BE FAULTY. THE FLAP HANDLE CONTROL ASSEMBLY WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. NO FURTHER INSTANCES OF ANY FLAP ISSUE HAS BEEN REPORTED SINCE THE INITIAL FAILURE AND REPLACEMENT
